MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AGBA PI MIDLINE 2-L: 5.5FR X 15CM; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC AGBA PI MIDLINE 2-L: 5.5FR X 15CM; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number CDC-41552-MPKB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the handle of the peel away sheath broke off.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.Associated to 9680794-2023-00929.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of a broken peel away sheath tab was confirmed by visual inspection of the returned sample and customer photos.One peel away sheath extrusion was separated directly adjacent to the tab.A device history record review was performed, and a relevant finding was identified.Based on the customer report, sample received, and comments from manufacturing, the potential root cause of this event is manufacturing related.The investigation was initiated to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
AGBA PI MIDLINE 2-L: 5.5FR X 15CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18273125
Report Number9680794-2023-00950
Device Sequence Number18115427
Product Code LJS
UDI-Device Identifier10801902205428
UDI-Public10801902205428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue NumberCDC-41552-MPKB
Device Lot Number33F23D0667
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown